# SDR FDEA201107082610

- Difficulty date: July 8, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5310-7-5017 A5 PART 3,  HOLES A-N AT FRAME 47 LT ARE FOUND TO BE IN OVERSIZED CONDITION.  REPAIRED PER EA 6-5310-143612,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
